# SDR AALA202104139008

- Difficulty date: April 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 25,989 hours, 10,788 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Stuck
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY #2 IN REAR OF AIRCRAFT DOOR LOCKS BUT CANNOT UNLOCK. ACCOMPLISHED INSPECTION/CHECK OF LAVATORY D AND E IAW AMM 25-40-14 AND AMM 25-40-15. NO DOOR LOCKING DEFECTS FOUND.
